1. Alan has completed the new Pain Recovery Program. To read or share it, use this link: http://go.tmswiki.org/newprogram
    Dismiss Notice

Is my nervous system over sensitized?

Discussion in 'Support Subforum' started by tgirl, Dec 7, 2015.

  1. tgirl

    tgirl Well known member

    The burning, prickly pain I get on my leg skin feels over sensitized. I am trying not to let this get to me but in the last two days it has been fairly bad. I have relatively okay days and bad days. Of course this has lead me to become down and relatively miserable. When I did a light weight work out this morning my symptoms seemed to lessen quite a bit. This is so strange. I just want to feel better. My daughter is returning from university in one week and she has been away for 3 months. I don't want to be a grumpy mother who is in pain when I see her. I know that my symptoms went away before, but this was a very long time ago and then they returned. I am afraid my body doesn't know how to be any other way now.
     
  2. Boston Redsox

    Boston Redsox Well Known Member

    Are u on any meds to help you deal wirh this discomfort
     
  3. tgirl

    tgirl Well known member

    I actually tried a few different ones and I have to say they made me feel worse, so I have to deal with this myself some how.
     
  4. Boston Redsox

    Boston Redsox Well Known Member

    What did u try...and maybe u did not give them a chance...i have the same issues
     
  5. tgirl

    tgirl Well known member

    I can't even remember all of them. I know Cymbalta had me running to emerg and cipralex was like taking a candy, did nothing. There were others. I don't even want to try that route anymore. I took Ativan for awhile and freaked myself out thinking I was addicted. I really don't like taking them. I just want to feel normal again.
     
  6. Boston Redsox

    Boston Redsox Well Known Member

    I fully understand ...but it sounds like your nervous system at the moment is over sensitized and u might need something to slow this down...even Dr Sarno said meds do not hinder tms healing. Are you get 8 hrs of sleep at night if not thats the place to start.
     
  7. tgirl

    tgirl Well known member

    Thanks Marco! I really don't sleep 8 hours and I know I should.
     
  8. Boston Redsox

    Boston Redsox Well Known Member

    Go to your Dr tell him u are not sleeping until u get proper sleep you will not be able to move on in your healing process. I dont care how many people say just to fight threw it. You will be exhausted , and your anger anxiety and pain levels will increase start your healing by getting SLEEP. Ask for ambieum it will knock out a horse
     
    tgirl likes this.
  9. Judy66

    Judy66 New Member

    I'm struggling with what medication to take too. Cocodomol gave me horrendous constipation. Amitriptyline seems to do nothing. So I'm just taking paracetamol and Ibuprofen as and when but the pain's very insistent, and I sort of got the idea that I "should" be getting off pills altogether. Any thoughts?
     
  10. Boston Redsox

    Boston Redsox Well Known Member

    I did the same thing but my pain came storming back and i could not donthe tms work so instead of fighting myself i went back on gabapentin low dose it helps me sleep and keeps anxxiety down to a level i can donmy tms work
     

Share This Page